Volume 15, issue 3 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Sutures and contact homology I

Vincent Colin, Paolo Ghiggini, Ko Honda and Michael Hutchings

Geometry & Topology 15 (2011) 1749–1842
Bibliography
1 F Bourgeois, V Colin, Homologie de contact des variétés toroïdales, Geom. Topol. 9 (2005) 299 MR2116317
2 F Bourgeois, T Ekholm, Y Eliashberg, Effect of Legendrian surgery arXiv:0911.0026
3 F Bourgeois, Y Eliashberg, H Hofer, K Wysocki, E Zehnder, Compactness results in symplectic field theory, Geom. Topol. 7 (2003) 799 MR2026549
4 F Bourgeois, K Mohnke, Coherent orientations in symplectic field theory, Math. Z. 248 (2004) 123 MR2092725
5 Y Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441 MR1946550
6 K Cieliebak, K Mohnke, Compactness for punctured holomorphic curves, J. Symplectic Geom. 3 (2005) 589 MR2235856
7 V Colin, P Ghiggini, K Honda, M Hutchings, Sutures and contact homology II, in preparation
8 V Colin, K Honda, Constructions contrôlées de champs de Reeb et applications, Geom. Topol. 9 (2005) 2193 MR2209370
9 D L Dragnev, Fredholm theory and transversality for noncompact pseudoholomorphic maps in symplectizations, Comm. Pure Appl. Math. 57 (2004) 726 MR2038115
10 T Ekholm, J Etnyre, M Sullivan, The contact homology of Legendrian submanifolds in $\mathbb{R}^{2n+1}$, J. Differential Geom. 71 (2005) 177 MR2197142
11 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, from: "GAFA 2000 (Tel Aviv, 1999)", Geom. Funct. Anal. Special Volume, Part II (2000) 560 MR1826267
12 Y Eliashberg, M Gromov, Convex symplectic manifolds, from: "Several complex variables and complex geometry, Part 2 (Santa Cruz, CA, 1989)" (editors E Bedford, J P D’Angelo, R E Greene, S G Krantz), Proc. Sympos. Pure Math. 52, Amer. Math. Soc. (1991) 135 MR1128541
13 O Fabert, Obstruction bundles over moduli spaces with boundary and the action filtration in symplectic field theory arXiv:0709.3312
14 D Gabai, Foliations and the topology of $3$–manifolds, J. Differential Geom. 18 (1983) 445 MR723813
15 E Giroux, Convexité en topologie de contact, Comment. Math. Helv. 66 (1991) 637 MR1129802
16 E Giroux, Géométrie de contact: de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians, Vol. II (Beijing, 2002)" (editor T Li), Higher Ed. Press (2002) 405 MR1957051
17 R Golovko, The embedded contact homology of sutured solid tori II, in preparation
18 R Golovko, The embedded contact homology of sutured solid tori, Algebr. Geom. Topol. 11 (2011) 1001 MR2782551
19 H Hofer, Pseudoholomorphic curves in symplectizations with applications to the Weinstein conjecture in dimension three, Invent. Math. 114 (1993) 515 MR1244912
20 H Hofer, A general Fredholm theory and applications, from: "Current developments in mathematics, 2004" (editors D Jerison, B Mazur, T Mrowka, W Schmid, R Stanley, S T Yau), Int. Press (2006) 1 MR2459290
21 K Honda, W H Kazez, G Matić, Convex decomposition theory, Int. Math. Res. Not. (2002) 55 MR1874319
22 K Honda, W H Kazez, G Matić, Right-veering diffeomorphisms of compact surfaces with boundary II, Geom. Topol. 12 (2008) 2057 MR2431016
23 C Hummel, Gromov's compactness theorem for pseudo-holomorphic curves, Progress in Math. 151, Birkhäuser Verlag (1997) MR1451624
24 M Hutchings, An index inequality for embedded pseudoholomorphic curves in symplectizations, J. Eur. Math. Soc. 4 (2002) 313 MR1941088
25 M Hutchings, The embedded contact homology index revisited, from: "New perspectives and challenges in symplectic field theory" (editors M Abreu, F Lalonde, L Polterovich), CRM Proc. Lecture Notes 49, Amer. Math. Soc. (2009) 263 MR2555941
26 M Hutchings, M Sullivan, Rounding corners of polygons and the embedded contact homology of $T^3$, Geom. Topol. 10 (2006) 169 MR2207793
27 M Hutchings, C H Taubes, Proof of the Arnold chord conjecture in three dimensions II, in preparation
28 M Hutchings, C H Taubes, Gluing pseudoholomorphic curves along branched covered cylinders I, J. Symplectic Geom. 5 (2007) 43 MR2371184
29 M Hutchings, C H Taubes, Gluing pseudoholomorphic curves along branched covered cylinders II, J. Symplectic Geom. 7 (2009) 29 MR2491716
30 A Juhász, Holomorphic discs and sutured manifolds, Algebr. Geom. Topol. 6 (2006) 1429 MR2253454
31 A Juhász, Floer homology and surface decompositions, Geom. Topol. 12 (2008) 299 MR2390347
32 P Kronheimer, T Mrowka, Monopoles and three-manifolds, New Math. Monogr. 10, Cambridge Univ. Press (2007) MR2388043
33 P Kronheimer, T Mrowka, Knots, sutures, and excision, J. Differential Geom. 84 (2010) 301 MR2652464
34 A Cannas da Silva, V Guillemin, C Woodward, On the unfolding of folded symplectic structures, Math. Res. Lett. 7 (2000) 35 MR1748286
35 C H Taubes, The structure of pseudo-holomorphic subvarieties for a degenerate almost complex structure and symplectic form on $S^1\times B^3$, Geom. Topol. 2 (1998) 221 MR1658028
36 C H Taubes, The Seiberg–Witten equations and the Weinstein conjecture, Geom. Topol. 11 (2007) 2117 MR2350473
37 C H Taubes, Embedded contact homology and Seiberg-Witten Floer cohomology I–IV, Geom. Topol. 14 (2010) 2497 MR2746723
38 I Ustilovsky, Infinitely many contact structures on $S^{4m+1}$, Internat. Math. Res. Notices (1999) 781 MR1704176